Codral Cold & Flu Non Drowsy Tablets 24 AUST-R 121309
Use this Codral for:
- Headaches and Fever
- Body aches and pains
- Blocked / runny noses
If you have high blood pressure or are taking anti-depressant medication, see your doctor before taking this product.
Phenylephrine may cause sleeplessness in some people.
This medication may be dangerous when used in large amounts or for a long period.
Not to be used for children under twelve years of age without medical advice.
Each Tablet contains :
Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg
Take 2 tablets Every 4 - 6 hours as necessary.
Maximum 8 tablets in 24 hours.
Adults should stop after a few days, Children after 48 hours except on medical advice.
If symptoms persist, see your doctor.
|Brand||Johnson & Johnson|
|Unit Of Measure||ea|
Be The First To Review This Product!
Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.